# SDR SWIA202053599

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ice Breaker
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAK DOOR IS CHAFED ALL THE WAY THRU TO OUTTER SKIN.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED PAX DOOR ICE BREAK DOOR, IAW CRJ-200 AMM.  PRESSURE CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS.
